# SDR CALA2017061601840

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED AT RBL 64, BS 740,  REMOVED & REPLACED THE CREASE BEAM IAW SRM 51-40-02.  PERFORMED UT THICKNESS INSPECTION AT REWORKED AREA IAW NDM PT4 51-00-10, PROCEDURE 2,  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15.
